New results for classical stochastic population models
Forskningsprojekt , 2015 – 2017

Sagitov S. Regenerative multi-type Galton-Watson processes. Submitted (August 2017).

Lindo A. and Sagitov S. General linear-fractional branching processes with discrete time. Stochastics 90 (2018) in press.

Sagitov S. and Minuesa C. Defective Galton-Watson processes. Stochastic models 33 (2017) in press.

Sagitov S. and France T. Limit theorems for pure death processes coming down from infinity. J. Appl. Prob. 54 (2017) in press.

Sagitov S. Tail generating functions for extendable branching processes. Stoch. Proc. Appl. 217 (2017) 1649-1675.

Sagitov S. and Lindo A. A special family of Galton-Watson processes with explosions. In Branching Processes and Their Applications. Lect. Notes Stat. Proc. (I.M. del Puerto et al eds.) Vol. 219 (2016) pp 237-254, Springer, Berlin.

Deltagare

Serik Sagitov (kontakt)

Professor vid Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Alexey Lindo

Doktorand vid Matematisk statistik

Finansiering

Matematiska vetenskaper

Finansierar Chalmers deltagande under 2015–2017

Relaterade styrkeområden och infrastruktur

Livsvetenskaper och teknik (2010-2018)

Styrkeområden

Mer information

Senast uppdaterat

2017-09-18